I have silicone oil in my eye after the first attempt to use gas bubble vitrectomy failed. The retina tear was caused by trauma and considered large. Location from what I understand is in the lower right portion if my left eye. So far my vision is very blurry which I had expected due to the oil. When I am sitting up right my peripheral vision is usually good, but sometimes I see a dark shadow in the upper left hand side. When I tuck my chin to my chest this shadow is much darker and concave in shape. If I move my chin tighter to the chest it sometimes shifts to convex, and in lighting the effect is much more dramatic. My first reaction was that the retina was detached again, but there are no accompanying flashes. Is it possible this effect is caused by the meniscus of the silicone oil? It looks very similar to the effect I had after the gas bubble surgery failed.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.